# SDR F3LA2018103000474

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7925
- Aircraft time: 3,533 hours, 1,489 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 3,533 hours, 1,489 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3621104220
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEAKING FUEL. REMOVED AND REPLACED THREE GASKETS AT FUEL PUMP IAW 73-11-05 PB401 CONF 03. UPON FUEL LEAK CHECK FOUND FUEL LINE LEAKING. REMOVED AND REPLACED NR 1 ENGINE FUEL LINE FROM HEAT EXCHANGER TO FUEL PUMP IAW AMM 73-11-05 PB401. LEAK CHECK GOOD. AIRCRAFT RELEASED FOR SERVICE.
